# SDR UIEA2021110302340

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 12,833 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 6240665
- Part serial: 092C260
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS MESSAGE ON LANDING( PERFORMED FIM TASK 30-41 TASK 802 RESISTANCE VALUES FOUND TO BE WITHIN LIMITS. REMOVED AND REPLACED WHCU AS PER CUSTOMER REQUEST. AMM 30-41-01. CHECKS OK. )
